On conformally flat polynomial $(\alpha,\beta)$-metrics with weakly isotropic scalar curvature
J. Korean Math. Soc. 2019 Vol. 56, No. 2, 329-352
Published online 2019 Mar 01
Bin Chen, KaiWen Xia
Tongji University; Tongji University
Abstract : In this paper, we study conformally flat ($\alpha,\beta$)-metrics in the form $F=\alpha(1+\sum_{j=1}^m a_j(\frac{\beta}{\alpha})^j)$ with $m\geq2$, where $\alpha$ is a Riemannian metric and $\beta$ is a 1-form on a smooth manifold $M$. We prove that if such conformally flat ($\alpha,\beta$)-metric $F$ is of weakly isotropic scalar curvature, then it must has zero scalar curvature. Moreover, if $a_{m-1} a_m\neq0$, then such metric is either locally Minkowskian or Riemannian.
Keywords : ($\alpha,\beta$)-metric, conformally flat, weakly isotropic scalar curvature
MSC numbers : 53B40, 53C60
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd